Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regular Banach algebras with a countable space of maximal regular ideals


Authors: Paul Civin and Bertram Yood
Journal: Proc. Amer. Math. Soc. 7 (1956), 1005-1010
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082649-5
MathSciNet review: 0082649
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford, Spectral theory in abstract spaces and Banach algebras, Proceedings of the Symposium on Spectral Theory and Differential Problems, Stillwater, Okla., 1951. MR 0044039 (13:360a)
  • [2] L. H. Loomis, An introduction to abstract harmonic analysis, New York, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [3] L. Pontrjagin, Topological groups, Princeton University Press, 1939.
  • [4] W. Rudin, Maximal subalgebras in spaces of continuous functions, Bull. Amer. Math. Soc. Abstract 61-4-486.
  • [5] G. Šilov, On regular normal rings, Traveux de l'Institut Mathématique Stekloff vol. 21 (1947) (Russian, English summary).
  • [6] J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 866-868. MR 0058877 (15:440g)
  • [7] B. Yood, Topological properties of homeomorphisms between Banach algebras, Amer. J. Math. vol. 76 (1954) pp. 155-167. MR 0059488 (15:539d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082649-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society